I was doing pretty good on weaning myself off of my pain meds but now i am having some serious issues and i am back to where i started, 10 to 12 perks a day and 10 to 12 norcos as well. very dissapointed in myself because i was totaly off the perks but i was weak and im now back on both.. Mickey from chicago..
Hey Mickey, it is hard to taper, cold turkey opiates, both are difficult. Just want you to know we missed you and send you the best wishes. It seems like you gave a reason why you didn't want to do suboxone, but I can't remember. Leave that option open, just in case, as it does work if it is done properly. It does have pain medicine in it too, some say it gives them all the relief they need (me included) and some are not so impressed. Just keep it in the back of your mind myfriend, and welcome back. Patti
dont feel to bad mick its hard to be in pain and stop taking something that helps. pain is aweful to go through your a strong person for all youve been through im sure you can get to where you can be comfortable again im glad u are on here talking to us i hope we can help but dont be to hard on your self even superman was human half the time, you can do this mic try to take it slow figure out whats best for you and go from there one min one hr at a time we love you hun stay with us
hey there my friend, i feel you, so many times i fall backwards but what you must do is pick up and try it again, it is very hard, believe me. like me, im stuck at that 120 mgs, oh how im having hellish a time getting lower then that, but i know that with Gods grace, and my friends here, i will. keep at it mik, my prayers for you
So glad to see you here again. Listen, you got honest with yourself and even honest with us here. You didn't have to do that, but you did. That means you are SERIOUS about your recovery attempts and being honest with your support group! THAT is a GREAT first step! We are here to support you and encourage you however we can.
What do you need from us, mik? Are you ready to try the taper again?
Please let us know.
Best to you!
Hi Mik... welcome back... it is nice to see you posting. Listen buddy... don't be so hard on yourself... as pledge said... we are human and we are here coping as best as we can... I know you are in a lot of pain and that your job is very demanding. You will know when the time is right to taper again.
Don't beat yourself up... tomorrow is another day, my friend. As others have suggested perhaps you might consider the opiate in suboxone which is buprenorphine. The nice thing about it is that you can stay on the same dose without having to increase like with the other opiates due to tolerance... just something to think about... when and if you are ready.
Hang in there... we are here for you... come back anytime...
Mickey, sorry for your trouble. I know how you feel. Addiction and pain relief are are two fine lines that are hard to distinguish from each other. I am going through the same problem. Try talking too your doctor or keep talking to us and we can get through this together. God bless and hope this works out, peace...
Hey Mik, and welcome back!! What are you doing my friend? Beating yourself up again? Why do you think that you are taking these meds?? Because you are in pain, my friend. The question is why are you in pain, and what else can be done about it. Are these meds prescribed? Have you asked for a long acting med, because they have a much better "staying power" than short acting. (Pun intended, of course) Have you spoken to your doctor? Do you have a pain doctor at all? These are all important questions to ask yourself. but we all really care, I know that I do, and there is always a reason. Welcome back, and don't go away again... ok? we are ALL here for you! Ellen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 5 answers
Posted 30 Apr 2010 • 6 answers
Back Pain - I just started MScotin 30mg,i am feeling very drugged not like oxy-30s,will this change?
Posted 4 Nov 2010 • 4 answers
Posted 28 Nov 2012 • 2 answers
Posted 12 Aug 2016 • 1 answer